Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pregnant. Slight bleeding after taking abortion pill. Am I still pregnant?

Dear Doctor, I am 25 years of age. I am 37 days of pregnency. I have taken MTP kit from cipla . mifepristone 200 mg oral and after 24 hr. I have 2tab of misoprostol vaginal even after 4 hr. no bleeding occure then again i have taken 2tab of misoprostol(each tab 200mcg) vaginal . Then whin in an hr. pain has started but bleeding was very less for 1 hr. Am i still pregnent or not What should i do Plz Suggest?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
You should have taken 4 tablets of misoprostol, 2 vagina and 2 orally.
Some regiment advise to take 3 tablets of Mifpristone but in Indian women ggod results are achived with one tablets considering thair low body weight.
You should wait for minimum 72 hours for bleeding to start.after that you should do your hormone level and consult a gynacologist for further tratment
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor